# SDR QXEA2011121901411

- Difficulty date: December 15, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 85361516102
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AFT KEEL FITTING AT FS -18.250 CORRODED.  REMOVED AND REPLACED RT AFT KEEL FITTING IAW SRM 51-42-05-02-01.
